Alert archive / Alabama / Freeze Warnings in 2007

Freeze Warning 6, NWS Mobile, AL

November 7, 200710 counties in Alabama; Greene County, Perry County, Wayne County, Mississippi

NWS Mobile, AL issued this freeze warning at Nov 7, 2007, 5:25 AM CST for 10 counties in Alabama; Greene County, Perry County, Wayne County, Mississippi. It took effect at Nov 8, 2007, 12:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 7, 2007, 5:25 AM CST (11:25 UTC)
In effect from
Nov 8, 2007, 12:00 AM CST
Expired
Nov 8, 2007, 8:00 AM CST
In force
8 hr
Issued by
NWS Mobile, AL

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Greene County, MS, Perry County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 113 km from the middle of the area, began a volume at 11:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 11.4 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2007-11-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2007-11-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2173 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-51 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMOB 071125
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
525 AM CST WED NOV 7 2007

...A FREEZE WARNING IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
THURSDAY MORNING FOR MUCH OF SOUTHWEST ALABAMA...INTERIOR SOUTHEAST
MISSISSIPPI AND A PORTION OF THE INTERIOR NORTHWEST FLORIDA PANHANDLE...

.A STRONG COLD FRONT HAS BROUGHT THE FIRST ARCTIC BLAST OF COLD
AIR OF THE SEASON INTO THE REGION. TEMPERATURES WILL DROP INTO
THE MID TO UPPER 30S IN THE WARNED AREA BY MIDNIGHT WEDNESDAY
EVENING...THEN DROP FURTHER DURING THE EARLY MORNING HOURS THURSDAY
INTO THE LOWER 30S OVER MOST OF THE INTERIOR PORTIONS OF SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA AND PORTIONS OF THE INTERIOR WESTERN
FLORIDA PANHANDLE. A FEW MINIMUM TEMPERATURES IN THE UPPER 20S WILL BE 
POSSIBLE IN SOME OF THE NORMALLY COLDER LOCATIONS.


ALZ051>060-FLZ003-005-MSZ067-075-076-071930-
/O.UPG.KMOB.FZ.A.0003.071108T0600Z-071108T1400Z/
/O.NEW.KMOB.FZ.W.0006.071108T0600Z-071108T1400Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-
GREENE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...JAY...CRESTVIEW...WAYNESBORO...RICHTON...
BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN
525 AM CST WED NOV 7 2007

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

TEMPERATURES WILL DROP INTO THE MID TO UPPER 30S IN THE WARNED AREA
BY MIDNIGHT WEDNESDAY EVENING...THEN DROP FURTHER DURING THE EARLY
MORNING HOURS THURSDAY INTO THE LOWER 30S OVER MOST OF THE INTERIOR
PORTIONS OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND PORTIONS OF
THE INTERIOR WESTERN FLORIDA PANHANDLE. A FEW MINIMUM TEMPERATURES IN
THE UPPER 20S WILL BE POSSIBLE IN SOME OF THE NORMALLY COLDER
LOCATIONS.

A FREEZE WARNING MEANS FREEZING OR SUB-FREEZING TEMPERATURES ARE
LIKELY. ENSURE THAT PEOPLE AND PETS HAVE ADEQUATE SHELTER FROM THE
EXPECTED COLD TEMPERATURES. THESE TEMPERATURES COULD KILL CROPS AND
OTHER COLD SENSITIVE VEGETATION.

$$
3 follow-up statements
000 
WWUS74 KMOB 071933
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
133 PM CST WED NOV 7 2007

...A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CST THURSDAY MORNING FOR MUCH OF SOUTHWEST ALABAMA... INTERIOR
SOUTHEAST MISSISSIPPI AND A PORTION OF THE INTERIOR NORTHWEST FLORIDA
PANHANDLE...

.CLEAR SKIES...LIGHT WINDS AND COLD TEMPERATURES WILL BRING FREEZING
TEMPERATURES TO MOST OF THE WARNING AREA BEFORE SUNRISE THURSDAY. A
FEW SPOTS SEEN BELOW FREEZING TEMPERATURES THIS MORNING...MAINLY WAYNE
COUNTY MISSISSIPPI AND PARTS OF CRENSHAW AND BUTLER COUNTY ALABAMA.
THURSDAY MORNINGS FREEZE IS EXPECTED TO BE MORE WIDESPREAD AND
MORNING LOWS AS LOW AS THE MID TO UPPER 20S IN THE NORMALLY COLDER
SPOTS. 

ALZ051>060-FLZ003-005-MSZ067-075-076-080330-
/O.CON.KMOB.FZ.W.0006.071108T0600Z-071108T1400Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-
GREENE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...JAY...CRESTVIEW...WAYNESBORO...RICHTON...
BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN
133 PM CST WED NOV 7 2007

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WARNING
WHICH REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST THURSDAY.

TEMPERATURES WILL DROP INTO THE MID 30S IN THE WARNED AREA BY
MIDNIGHT THIS EVENING...THEN DROP FURTHER DURING THE EARLY MORNING
HOURS THURSDAY INTO THE UPPER 20S OVER MOST OF THE INTERIOR PORTIONS
OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND PORTIONS OF THE
INTERIOR WESTERN FLORIDA PANHANDLE. A FEW COLDER TEMPERATURES WILL
BE POSSIBLE IN THE NORMALLY COLDER LOCATIONS.

A FREEZE WARNING MEANS FREEZING OR SUB-FREEZING TEMPERATURES ARE
LIKELY. ENSURE THAT PEOPLE AND PETS HAVE ADEQUATE SHELTER FROM
THE EXPECTED COLD TEMPERATURES. THESE TEMPERATURES COULD KILL
CROPS AND OTHER COLD SENSITIVE VEGETATION.

$$
000 
WWUS74 KMOB 072230 CCA
NPWMOB

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
421 PM CST WED NOV 7 2007

...A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CST THURSDAY MORNING FOR MUCH OF SOUTHWEST ALABAMA...INTERIOR
SOUTHEAST MISSISSIPPI AND A PORTION OF THE INTERIOR NORTHWEST FLORIDA
PANHANDLE...

.CLEAR SKIES...LIGHT WINDS AND A COLD AIRMASS SETTLING ACROSS THE DEEP
SOUTH WILL BRING FREEZING TEMPERATURES TO MOST OF THE FREEZE WARNING
AREA BEFORE SUNRISE THURSDAY. A FEW SPOTS EXPERIENCED SUB-FREEZING
TEMPERATURES THIS MORNING...MAINLY IN WAYNE COUNTY MISSISSIPPI AND
PARTS OF CRENSHAW AND BUTLER COUNTIES IN ALABAMA. THURSDAY MORNINGS
FREEZE IS EXPECTED TO BE MORE WIDESPREAD...WITH MORNING LOWS IN THE
MID TO UPPER 20S POSSIBLE IN THE NORMALLY COLDER LOCATIONS.

ALZ051>060-FLZ003-005-MSZ067-075-076-080630-
/O.COR.KMOB.FZ.W.0006.071108T0600Z-071108T1400Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-
GREENE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...JAY...CRESTVIEW...WAYNESBORO...RICHTON...
BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN
421 PM CST WED NOV 7 2007

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WARNING
WHICH REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST THURSDAY.

TEMPERATURES WILL DROP INTO THE MID 30S IN THE FREEZE WARNING AREA
BY MIDNIGHT THIS EVENING...THEN DROP FURTHER DURING THE EARLY MORNING
HOURS ON THURSDAY. LOWS IN THE UPPER 20S ARE EXPECTED OVER MOST OF
THE INTERIOR PORTIONS OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA
AND PORTIONS OF THE INTERIOR WESTERN FLORIDA PANHANDLE. MIDDLE 20S
WILL BE POSSIBLE IN THE NORMALLY COLDER LOCATIONS.

A FREEZE WARNING MEANS FREEZING OR SUB-FREEZING TEMPERATURES ARE
LIKELY. ENSURE THAT PEOPLE AND PETS HAVE ADEQUATE SHELTER FROM THE
EXPECTED COLD TEMPERATURES. THE FORECASTED TEMPERATURES TONIGHT CAN
KILL COLD SENSATIVE CROPS AND OTHER VEGETATION.

$$
000 
WWUS74 KMOB 080444
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1044 PM CST WED NOV 7 2007

...A FREEZE WARNING REMAINS IN EFFECT FOR MUCH OF INTERIOR SOUTH 
ALABAMA...PORTIONS OF SOUTHEAST MISSISSIPPI AND PORTIONS OF INLAND
NORTHWEST FLORIDA...

.CLEAR SKIES...LIGHT WINDS AND A COLD AIRMASS SETTLING ACROSS THE
DEEP SOUTH WILL BRING FREEZING TEMPERATURES TO MANY INLAND AREAS 
EARLY THURSDAY MORNING. 

ALZ051>060-FLZ003-005-MSZ067-075-076-081200-
/O.CON.KMOB.FZ.W.0006.071108T0600Z-071108T1400Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-INLAND SANTA ROSA-INLAND OKALOOSA-WAYNE-PERRY-
GREENE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...JAY...CRESTVIEW...WAYNESBORO...RICHTON...
BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN
1044 PM CST WED NOV 7 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THURSDAY. 

TEMPERATURES WILL DROP INTO THE UPPER 20S AND LOWER 30S FOR MANY
LOCATIONS NORTH OF A LINE FROM HATTIESBURG MISSISSIPPI...TO MCINTOSH
ALABAMA...TO CRESTVIEW FLORIDA TONIGHT. A FEW NORMALLY COLDER LOCATIONS
COULD DROP INTO THE MIDDLE 20S FOR A BRIEF PERIOD BEFORE DAYBREAK.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY. ENSURE 
THAT PEOPLE AND PETS HAVE ADEQUATE SHELTER FROM THE EXPECTED COLD
TEMPERATURES. THE FORECASTED TEMPERATURES TONIGHT CAN KILL COLD
SENSITIVE PLANTS.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this freeze warning went out at Nov 7, 3:40 AM CST, 1 hour 45 minutes earlier.

Area forecast discussion, Nov 7, 3:40 AM CST, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
340 AM CST WED NOV 7 2007

.SYNOPSIS...FOR THE CURRENT FORECAST...ITEMS TO DEAL WITH ARE THE
FIRST FREEZING TEMPS OF THE LATE FALL/WINTER SEASON TONIGHT AND WILL
THEY DIP AS LOW THURSDAY NIGHT. NEXT...TEMPS AND POPS WITH SEVERAL
FRONTS IN THE EXTENDED. FIRST...TAKING A LOOK AT THE CURRENT
HAPPENINGS OVER THE CONUS AND SURROUNDING AREAS...AN UPPER LOW WAS
ANALYZED OVER EASTERN CA...WITH A TROUGH STRETCHING SOUTH OVER THE
EASTERN SEABOARD. HIGH PRESSURE WAS CENTERED OVER MEX...STRETCHING
NORTHWEST...WITH A LOW MEANDERING AROUND OFF THE CALIFORNIA COAST. IN
THE LOWER LEVELS OF THE ATMOSPHERE...THE FRONT WHICH PASSED OVER THE
FA YESTERDAY HAS PUSHED OVER THE CENTRAL GULF OF MEX...WITH HIGH
PRESSURE ANALYZED OVER THE CENTRAL PLAINS. GOES PRECIP H20 SHOT SHOWS
THAT SIGNIFICANTLY DRY HAS PUSHED SOUTH OVER THE CONUS ALONG AND EAST
OF THE MISS RIVER...PUSHING SOUTH OVER NORTHERN FL/NORTHEASTERN GULF
OF MEX AS I TYPE.

&&

.SHORT TERM (TODAY THROUGH TONIGHT)...NO CHANGES OF NOTE TO
PREVIOUS  FCST THINKING FOR TODAY AND TONIGHT. COLD FRONT HAS MOVED
WELL SOUTH OF THE FCST AREA...NOW OVER THE CENTRAL GULF OF MEXICO.
STRONG HIGH PRESSURE CENTERED OVER ARKANSAS AND EASTERN OKLAHOMA
THIS MORNING WILL BUILD EAST AND SOUTHEAST THROUGH TONIGHT.  THIS
WILL BRING A DRIER AND COLDER AIRMASS INTO THE REGION. MOS MIN TEMP
GUIDANCE FOR TONIGHT HAS BEEN CONSISTENT LAST COUPLE OF
CYCLES...ADVERTISING LOWER 30S OVER MOST INTERIOR ZONES...AND
DECOUPLING WINDS AND CLEAR SKIES WITH SFC HIGH BUILDING INTO THE
AREA TONIGHT SHOULD PROVIDE GOOD RADIATIONAL COOLING. SINCE GUIDANCE
HAS BEEN CONSISTENT...AND TO HIGHLIGHT THE THREAT SO THAT ANY
AGRICULTURAL INTERESTS WILL HAVE THE DAY TODAY TO PROTECT SENSITIVE
PLANTS...WILL GO AHEAD AND UPGRADE THE FREEZE WATCH TO A FREEZE
WARNING FOR TONIGHT. TEMPS AT MANY SITES IN THE WARNING AREA WILL
FALL INTO THE LOWER 30S TONIGHT...WITH A FEW UPPER 20S POSSIBLE IN
THE NORMALLY COLDER LOCATIONS. WE WILL ISSUE ANOTHER NPW FOR THE
FREEZE WARNING BEFORE 11Z THIS MORNING. 12/DS

.LONG TERM (THURSDAY INTO WEDNESDAY)...THURSDAY STARTS WITH ABUNDANT
ENERGY SWINGING THROUGH THE EASTERN TROUGH...WITH A SHORTWAVE
STARTING ACROSS THE WESTERN GREAT LAKES...AND MORE BEHIND OVER THE
SOUTHERN CA PLAINS. THE CALIFORNIA SYSTEM HAS MEANDERED A BIT
WESTWARD...ALLOWING THE RIDGE STRETCHING NORTH OVER THE PACIFIC
COAST...AND SURFACE HIGH PRESSURE HAS SHIFTED TO NEAR THE ATLANTIC
SEABOARD.

THURSDAY INTO THURSDAY NIGHT...A STRONG SYSTEM IS BEING ADVERTISED
PUSHING TOWARDS THE PACIFIC NORTHWEST...STARTING TO SHIFT THE WESTERN
RIDGE AND EAST COAST TROUGH EASTWARD. SOUTHERLY FLOW WHICH HAS SET UP
OVER THE SOUTHERN PLAINS BY THURSDAY MORNING HAS STRENGTHENED AS THE
CA PLAINS SHORTWAVE MOVES ACROSS THE OHIO RIVER VALLEY/MID ATLANTIC
REGION THURSDAY NIGHT THROUGH FRIDAY. TIMING SPREAD OF THIS SYSTEM
HAS STARTED TO BECOMING SIGNIFICANT...WITH THE OP GFS LAGGING THE
ENSEMBLE MEAN. THESE LITTLE DIFFERENCES IN THE UPPER AIR PATTERN ARE
SHOWING UP IN THE MOS WITH OP GFS BEING WARMER THAN THE ENSEMBLE MEAN
(THURS INTO SATURDAY) AND MET MOS (THURS ONLY).

BY SATURDAY...THIS SYSTEM WILL HAVE MOVED TO OVER THE EAST
COAST...PUSHING A WEAK TRAILING FRONT ACROSS THE AREA LATE FRIDAY
NIGHT INTO SATURDAY. NOT MUCH PRECIP IS EXPECTED WITH THIS LITTLE
PASSAGE OTHER THAN A RE-ENFORCEMENT OF DRY NORTHERLY AIR.

SATURDAY INTO THE COMING WEEK...MORE ENERGY PASSING OVER THE
NORTHERN CONUS/SOUTHERN CA FLATTENS THE RIDGE WHICH HAS BEEN PUSHED
OVER THE ROCKIES...AND ALLOWING A GOOD SYSTEM MOVING TOWARDS THE
PACIFIC NORTHWEST TO PUSH THE SYSTEM OFF THE CALIFORNIA COAST
EASTWARD. AGAIN...TIMING/PATH ERRORS SHOW UP WITH THE HANDLING OF
THE ENERGY OVER THE WESTERN CONUS. ECMWF IS QUICKER/WEAKER WITH THE
ENERGY MOVING OVER THE SOUTHERN PLAINS MONDAY INTO TUESDAY
NIGHT...WITH THE ENSEMBLE THE SLOWEST. OP GFS IS IN THE MIDDLE WITH
TIMING...BUT DEVELOPS THE SYSTEM THE MOST. BY THE END OF THE
FORECAST WEDNESDAY...THE UPPER AIR AIR FORECAST LOOKS LIKE A PLATE
OF SPAGHETTI...WITH LITTLE CONFIDENCE IN THE FORECAST BY THIS TIME.

FOR THE BEGINNING OF THE LONG TERM...WENT WITH A BLENDED APPROACH.
FOR THE LATTER FEW DAYS...USED THE GFS SOLUTION AS A START
(ESPECIALLY TIMING)...WITH SOME ADJUSTMENTS TO HANDLE THE GENERALLY
WEAK SOLUTIONS OFFERED BUT THE REST OF THE GUIDANCE.

&&

.MARINE...A COLD FRONT HAS MOVED WELL SOUTH OF THE COASTAL WATERS
THIS MORNING...WITH STRONG HIGH PRESSURE BUILDING TO THE NORTH. THIS
IS RESULTING IN A STRONG NORTH TO NORTHEAST WIND FLOW ACROSS THE
MARINE AREA THIS MORNING...WITH WINDS GENERALLY IN THE 20 TO 25 KNOT
RANGE WITH SOME HIGHER GUSTS. WITH THIS...WILL MAINTAIN THE SMALL
CRAFT ADVISORY THAT IS CURRENTLY IN EFFECT UNTIL 15Z THIS MORNING.
THESE STRONGER WINDS STILL LOOK TO BE RATHER SHORT LIVED...WITH
WINDS DIMINISHING BY MID TO LATE MORNING TODAY AS THE HIGH PRESSURE
CENTER TO THE NORTH OF THE MARINE AREA DROPS SOUTH. FOR NOW...STILL
EXPECT EXERCISE CAUTION LEVEL WINDS OVER THE COASTAL WATERS TONIGHT
AS GRADIENT WILL NOT BE AS TIGHT...BUT COULD HAVE SOME STRONGER
OFFSHORE FLOW NEAR SHORE TONIGHT WITH COLDER AIRMASS IN PLACE. THIS
WILL BE MONITORED FOR POSSIBLE ISSUANCE OF ANOTHER SCA FOR LATE
TONIGHT. FORECAST WINDS THROUGH MOST OF THE REMAINDER OF THE WEEK
WILL BE LIGHT TO MODERATE NORTH TO NORTHEAST...BUT TURNING MORE
EASTERLY AND THEN BECOMING ONSHORE BY LATE FRIDAY AS THE CENTER OF
THE HIGH MOVES TO THE MID ATLANTIC COAST. NO PRECIPITATION EXPECTED
THROUGH THE MARINE FORECAST PERIOD. 12/DS

&&

.FIRE WEATHER...DRY AIRMASS WILL LINGER OVER THE SOUTHEAST THROUGH
WEDNESDAY...WITH SOME RETURN FLOW SETTING UP THURSDAY BRINGING
MOISTURE TO COASTAL AREAS...AND A SYSTEM PASSING NORTH OF THE AREA
BRINGING MOISTURE TO THOSE AREAS. DISPERSIONS WILL LIKELY BE A
PROBLEM TODAY INTO TONIGHT...WITH STRONG NORTHERLY FLOW IN THE
BOUNDARY LAYER. WILL SEE LIGHTER FLOW THURSDAY AS SURFACE HIGH
PRESSURE ALONG THE SOUTHEASTERN ATLANTIC COAST BECOMES THE DOMINATE
PLAYER.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      62  35  66  40  71 /  00  00  00  00  05
PENSACOLA   63  39  66  49  69 /  00  00  00  00  00
DESTIN      65  44  64  45  69 /  00  00  00  00  00
EVERGREEN   62  32  65  32  68 /  00  00  00  00  05
WAYNESBORO  61  31  65  33  68 /  00  00  00  00  05
CAMDEN      62  32  63  33  67 /  00  00  00  05  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM 11 AM WEDNESDAY TO 5 PM WEDNESDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...AND WILCOX.

     FREEZE WARNING FROM MIDNIGHT THURSDAY TO 8 AM THURSDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...MONROE...WASHINGTON...AND
     WILCOX.

FL...FIRE WEATHER WATCH FROM 9 AM THURSDAY TO 6 PM THURSDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
     INLAND OKALOOSA...AND INLAND SANTA ROSA.

     RED FLAG WARNING FROM 11 AM WEDNESDAY TO 5 PM WEDNESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
     INLAND OKALOOSA...AND INLAND SANTA ROSA.

     FREEZE WARNING FROM MIDNIGHT THURSDAY TO 8 AM THURSDAY FOR THE
     FOLLOWING ZONES: INLAND OKALOOSA...AND INLAND SANTA ROSA.

MS...FREEZE WARNING FROM MIDNIGHT THURSDAY TO 8 AM THURSDAY FOR THE
     FOLLOWING ZONES: GREENE...PERRY...AND WAYNE.

GM...SMALL CRAFT ADVISORY UNTIL 9 AM WEDNESDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
     NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
     20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL
     FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM.

&&

12/16
Hazardous weather outlook, Nov 6, 5:25 AM CST, 24 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
525 AM CST TUE NOV 6 2007

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-071200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
525 AM CST TUE NOV 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA...AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT.

A FRONT WILL CROSS THE AREA TODAY...BRINGING WINDS OF 20 TO 25 KNOTS
TO ALABAMA AND WESTERN FLORIDA COASTAL WATERS LATER THIS AFTERNOON
AND TONIGHT. THESE WINDS WILL INCREASE SEAS TO 5 TO 7 FEET
TONIGHT...MAKING BOATING HAZARDOUS FOR SMALL CRAFT.

NO OTHER TYPES OF HAZARDOUS OR SEVERE WEATHER ARE ANTICIPATED
THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG OFFSHORE WINDS WILL EAST DURING THE DAY WEDNESDAY...BUT ARE
EXPECTED TO INCREASE A BIT WEDNESDAY NIGHT..AGAIN MAKING BOATING
HAZARDOUS FOR SMALL CRAFT.

TEMPERATURES ARE EXPECTED TO FALL INTO THE MID 30 OVER MOST OF THE
AREA...WITH LOCALS DROPPING INTO THE LOWER 30S GENERALLY NORTH OF A
CRESTVIEW FLORIDA TO JACKSON ALABAMA TO NEW AUGUSTA MISSISSIPPI LINE.

NO OTHER HAZARDOUS WEATHER IS EXPECTED THURSDAY ON.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SEVERE STORM SPOTTERS AND EMERGENCY MANAGEMENT IN
SUPPORT OF SEVERE WEATHER OPERATIONS WILL NOT BE NEEDED.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 7, 2:01 PM CSTFire Weather WatchMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more16 hr
Nov 7, 2:01 PM CSTRed Flag WarningMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more26 hr

Nearby

Freeze Warnings in Alabama, 2007Freeze Warnings in Mississippi, 2007Freeze Warnings in Florida, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.